# SDR IPXA2017022714462

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 14,954 hours, 9,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772527208
- Condition: Damaged
- Location: Frame 20a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FR 20A. REMOVED DAMAGE AND REPAIRED THE SKIN IAW EO A300-5330-63377-B.
